Alert archive / Texas / Flash Flood Warnings in 2023

Flash Flood Warning 33, NWS Austin/San Antonio, TX

June 4, 2023Gillespie County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 4, 2023, 4:52 AM CDT for Gillespie County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2023, 4:52 AM CDT (09:52 UTC)
Expired
Jun 4, 2023, 8:00 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Gillespie County, TX

The radar

The Austin/San Antonio radar (KEWX), 136 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 9.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2023-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2023-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2196 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1405 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

373 
WGUS54 KEWX 040952
FFWEWX
TXC171-041300-
/O.NEW.KEWX.FF.W.0033.230604T0952Z-230604T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
452 AM CDT Sun Jun 4 2023

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Northwestern Gillespie County in south central Texas...

* Until 800 AM CDT.

* At 452 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Doss, Cherry Spring and Harper.

This includes the following streams and drainages...
  Threadgill Creek, Stuckens Branch, Beaver Creek, Pedernales River, 
  Honey Creek, Rocky Creek, Swayback Creek, Crabapple Creek, Dittmar 
  Creek, Moccasin Creek, North Creek, Pecan Creek, Live Oak Creek, 
  Edwards Creek, Spring Creek, Cedar Creek, Middle Creek, Little 
  Creek, Elm Creek, Flag Creek, Onion Creek, Salt Creek, Maverick 
  Spring Branch, Falls Prong, Marschall Creek, Cherry Spring Creek, 
  Bee Cave Creek, Mormon Creek, Brushy Branch and Flores Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3050 9897 3032 9896 3032 9930 3050 9930
      3050 9928 3050 9925 3050 9924 3050 9913
      3050 9909 3050 9900

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

RUNYEN
1 follow-up statement
955 
WGUS74 KEWX 041134
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
634 AM CDT Sun Jun 4 2023

TXC171-041300-
/O.CON.KEWX.FF.W.0033.000000T0000Z-230604T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gillespie TX-
634 AM CDT Sun Jun 4 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING 
FOR NORTHWESTERN GILLESPIE COUNTY...

At 634 AM CDT, Doppler radar indicated earlier thunderstorms 
produced between 2 and 4 inches of rain. Flash flooding is ongoing 
or expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Doss, Cherry Spring and Harper.

This includes the following streams and drainages...
  Threadgill Creek, Stuckens Branch, Beaver Creek, Pedernales River, 
  Honey Creek, Rocky Creek, Swayback Creek, Crabapple Creek, Dittmar 
  Creek, Moccasin Creek, North Creek, Pecan Creek, Live Oak Creek, 
  Edwards Creek, Spring Creek, Cedar Creek, Middle Creek, Little 
  Creek, Elm Creek, Flag Creek, Onion Creek, Salt Creek, Maverick 
  Spring Branch, Falls Prong, Marschall Creek, Cherry Spring Creek, 
  Bee Cave Creek, Mormon Creek, Brushy Branch and Flores Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3050 9897 3032 9896 3032 9930 3050 9930
      3050 9928 3050 9925 3050 9924 3050 9913
      3050 9909 3050 9900

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

RUNYEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 3:03 AM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 4, 3:03 AM CDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
303 AM CDT Sun Jun 4 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today through Monday)
Issued at 303 AM CDT Sun Jun 4 2023

MCV and outflow boundary dominated convection continues to defy
projections of most of the Convective Allowing Models or CAMs.
The rapid refresh model is especially concerning in that its past
few runs failed to initialize the active convective complex moving
over the Junction, San Angelo, and Abilene areas but did generate a
similarly oriented line over the Hwy 281 corridor in the mid
afternoon hours today. This solution would ignore that there was
significant convection near and east of Austin overnight that
produced another wake low effect, thus enhancing stability over this
region for several hours. For this reason, we are going to treat
this overnight convection, currently over West Central Texas, as the
convection later expected to form over the eastern Hill Country and
I-35 Corridor areas north of San Antonio by the last few hours of
the HRRR.

Given this outlook, a look at the reflectivity stamp members from
the SPC HREF pages suggests the model that appears to stand out as
the best option to be 00Z HRW NSSL. This solution would suggest more
pre-dawn convection over western counties and a higher QPF reaching
the central and western Hill Country from the morning convection
currently to the north.

The weakness in choosing this solution is that some of the NW Hill
Country QPF will not be well reflected in the current forecast, so
there is a slight disconnect from the slightly elevated rainfall
chances in the late morning period and what the official QPF might
suggest. Most of the CAMs show a relative minima of activity, so we
continue to run the highest PoPs and QPF in the afternoon, but will
message in a more NOWcast mindset of some elevated higher amounts of
QPF in the early parts of the short-term. There does still look to
be a good chance, 40-70 percent chance in the afternoon where the
HRRR highlights the heaviest rains, but we'd caution not to expect
the QPF output from the HRRR for the 18Z to 06Z window for Central
TX. our usual local favorite, the Tech WRF, is depicting a similar
picture as the HRRR, so hopefully the 06Z run will do a better job
for us later in the morning.

In any event, going into to the 2nd and 3rd periods of the short
term, the rain activity early this morning the next rounds for late
this afternoon and evening appear to be showing up in the CAMs as a
negative influence of future convection. We do still anticipate
pockets of Heavy convection, but coverage should be trending down on
the higher amounts. The PoP values from the guidance blends still
look reasonable, give a NW flow aloft and a shortwave ridge aloft
still placed over Far West TX through 00Z Tuesday.

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 303 AM CDT Sun Jun 4 2023

Broad upper level troughing will remain in place Tuesday and
Wednesday across the Southern Plains and northern Gulf of Mexico,
connected into a larger trough across the eastern U.S., while a weak
ridge will be in place just west of the region. Opportunities for
isolated to widely scattered showers and thunderstorms will exist
each day Tuesday through Thursday, but it's difficult to pinpoint
timing and favored locations this far out as this will be determined
by mesoscale processes. The weak ridge to the west is forecast to
move overhead Friday and Saturday, bringing with it decreasing
chances for precipitation as well as increasing temperatures and heat
index/wet bulb globe temperatures.

&&

.AVIATION...
(06Z TAFS)
Issued at 1246 AM CDT Sun Jun 4 2023

TAFS cover areas of convection impacting SAT/SSF over the next 2 to 3
hours and a small pocket of convection to possibly impact DRT from 07
to 10Z. Relatively lower PoPs are expected based on the CAMS models
for around daybreak so will show some light and low impact VSBY
restrictions around daybreak. No MVFR cigs are projected at any site,
but a heavy storm nearby any of the sites could bring in some low
clouds for a brief moment. Will project mid to late afternoon
convection for another round of slow moving storms with abundant
lightning and possibly heavy rains restricting VSBYs mainly 20Z to
24Z this afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              89  67  86  68 /  60  30  50  20
Austin Bergstrom Intl Airport  87  66  85  66 /  60  30  50  20
New Braunfels Muni Airport     88  66  85  67 /  50  30  40  20
Burnet Muni Airport            85  65  83  66 /  70  30  50  20
Del Rio Intl Airport           90  69  90  71 /  20  10  10   0
Georgetown Muni Airport        86  66  85  66 /  70  30  50  20
Hondo Muni Airport             87  65  85  66 /  40  20  30  10
San Marcos Muni Airport        88  65  85  66 /  50  30  40  20
La Grange - Fayette Regional   87  68  84  68 /  60  30  60  20
San Antonio Intl Airport       87  67  85  68 /  50  20  40  20
Stinson Muni Airport           88  68  86  69 /  40  20  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.

&&

Short-Term...18
Long-Term...76
Aviation...18
Hazardous weather outlook, Jun 4, 3:42 AM CDT, 1 hour 10 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
342 AM CDT Sun Jun 4 2023

TXZ171>173-183>194-202>209-217>225-228-051000-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
342 AM CDT Sun Jun 4 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.
Scattered thunderstorms are expected today and tonight across
much of South Central Texas. A few storms could approach severe
levels with some hail and strong wind gusts. Slow storm motions
and training of storm cells could lead to heavy rainfall. There
is a Level 1 out of 4 risk for excessive rainfall that could lead
to flooding today and tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A few storms could produce heavy rainfall Monday through Tuesday.
There is a Level 1 out of 4 risk for excessive rainfall that
could lead to flooding during this period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Jun 4, 12:29 AM CDT, 4 hours 23 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1229 AM CDT Sun Jun 4 2023

TXZ183-040615-
Val Verde TX-
1229 AM CDT Sun Jun 4 2023

...A strong thunderstorm will impact portions of northeastern Val
Verde County through 115 AM CDT...

At 1229 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Juno, moving southeast at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Juno, Devils River State Nat Area Del Norte and Bakers Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2979 10146 3026 10143 3028 10106 2981 10089
TIME...MOT...LOC 0529Z 324DEG 20KT 3011 10124

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, Jun 4, 1:17 AM CDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
117 AM CDT Sun Jun 4 2023

TXZ207-040645-
Guadalupe TX-
117 AM CDT Sun Jun 4 2023

...A strong thunderstorm will impact portions of central Guadalupe
County through 145 AM CDT...

At 116 AM CDT, Doppler radar was tracking a strong thunderstorms
near Kingsbury and Geronimo. These storms were nearly stationary.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Kingsbury, Staples and Geronimo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2959 9780 2958 9802 2974 9802 2975 9780
TIME...MOT...LOC 0616Z 180DEG 3KT 2967 9786

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

RUNYEN
Special weather statement, Jun 4, 1:31 AM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
131 AM CDT Sun Jun 4 2023

TXZ190-040700-
Blanco TX-
131 AM CDT Sun Jun 4 2023

...A strong thunderstorm will impact portions of southwestern Blanco
County through 200 AM CDT...

At 130 AM CDT, Doppler radar was tracking a strong thunderstorm over
Blanco, moving northwest at 15 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Blanco, Rocky Creek, Flugrath, Hye and LBJ State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3022 9834 3005 9843 3005 9851 3014 9859
      3025 9859 3031 9853
TIME...MOT...LOC 0630Z 117DEG 13KT 3011 9847

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

RUNYEN
Special weather statement, Jun 4, 3:07 AM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
307 AM CDT Sun Jun 4 2023

TXZ171-040845-
Llano TX-
307 AM CDT Sun Jun 4 2023

...A strong thunderstorm will impact portions of southwestern Llano
County through 345 AM CDT...

At 307 AM CDT, Doppler radar was tracking a strong thunderstorm over
Prairie Mountain, or 19 miles north of Fredericksburg. This storm
was drifting south.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Prairie Mountain and Enchanted Rock State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3061 9880 3050 9877 3050 9896 3061 9896
TIME...MOT...LOC 0807Z 358DEG 2KT 3054 9891

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

RUNYEN
Special weather statement, Jun 4, 3:16 AM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
316 AM CDT Sun Jun 4 2023

TXZ188-040845-
Gillespie TX-
316 AM CDT Sun Jun 4 2023

...A strong thunderstorm will impact portions of northeastern
Gillespie County through 345 AM CDT...

At 316 AM CDT, Doppler radar was tracking a strong thunderstorm over
Crabapple, or 12 miles north of Fredericksburg. This storm was
drifting south.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Crabapple and Enchanted Rock State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3036 9875 3036 9895 3050 9896 3050 9877
TIME...MOT...LOC 0816Z 358DEG 2KT 3044 9889

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

RUNYEN
Special weather statement, Jun 4, 4:01 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
401 AM CDT Sun Jun 4 2023

TXZ188-040930-
Gillespie TX-
401 AM CDT Sun Jun 4 2023

...Strong thunderstorms will impact portions of central Gillespie
County through 430 AM CDT...

At 358 AM CDT, Doppler radar was tracking strong thunderstorms
across central Gillespie County along a line extending from 12 miles
northwest of Fredericksburg to 5 miles southeast of Fredericksburg.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Fredericksburg, Cherry Spring, Luckenbach, Cain City, Crabapple,
Grapetown, Rocky Hill and Enchanted Rock State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3014 9874 3014 9887 3033 9912 3050 9913
      3050 9880
TIME...MOT...LOC 0858Z 197DEG 8KT 3039 9904 3021 9880

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

RUNYEN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:09 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Hays43 min
Jun 3, 7:17 PM CDTSpecial Weather StatementEWXDimmit, Kinney, Maverick, Zavala58 min
Jun 3, 7:25 PM CDTSpecial Weather StatementEWXGillespie35 min
Jun 3, 7:28 PM CDTSpecial Weather StatementEWXBurnet32 min
Jun 3, 7:55 PM CDTSpecial Weather StatementEWXBlanco, Hays, Williamson35 min
Jun 3, 8:17 PM CDTSevere Thunderstorm WarningEWXHays, Travis, Williamson47 min
Jun 3, 8:33 PM CDTSpecial Weather StatementEWXZavala42 min
Jun 3, 9:03 PM CDTSpecial Weather StatementEWXBastrop, Caldwell, Hays, Travis42 min
Jun 3, 9:11 PM CDTSpecial Weather StatementEWXFayette49 min
Jun 3, 9:14 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis61 min
Jun 3, 9:17 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette58 min
Jun 3, 9:20 PM CDTSpecial Weather StatementEWXKinney, Uvalde40 min
Jun 3, 9:36 PM CDTSpecial Weather StatementEWXFayette39 min
Jun 3, 9:55 PM CDTAreal Flood AdvisoryEWXFrio, Uvalde, Zavala95 min
Jun 3, 10:02 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lavaca, Lee58 min
Jun 3, 10:10 PM CDTFlash Flood Warning Considerable damage threatEWXBastrop, Fayette3 hr
Jun 3, 10:21 PM CDTSpecial Weather StatementEWXAtascosa39 min
Jun 3, 10:36 PM CDTSevere Thunderstorm WarningEWXLee30 min
Jun 3, 10:55 PM CDTSpecial Weather StatementEWXAtascosa, Bexar, Frio, Wilson50 min
Jun 3, 11:38 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Wilson3 hr
Jun 4, 12:02 AM CDTSpecial Weather StatementEWXBexar43 min
Jun 4, 12:29 AM CDTSpecial Weather StatementEWXVal Verde46 min
Jun 4, 1:09 AM CDTAreal Flood AdvisoryEWXComal, Guadalupe111 min
Jun 4, 1:17 AM CDTSpecial Weather StatementEWXGuadalupe28 min
Jun 4, 1:31 AM CDTSpecial Weather StatementEWXBlanco29 min
Jun 4, 3:07 AM CDTSpecial Weather StatementEWXLlano38 min
Jun 4, 3:16 AM CDTSpecial Weather StatementEWXGillespie29 min
Jun 4, 3:32 AM CDTAreal Flood AdvisoryEWXGillespie, Llano2 hr
Jun 4, 4:01 AM CDTSpecial Weather StatementEWXGillespie29 min
Jun 4, 4:33 AM CDTAreal Flood AdvisoryEWXGillespie19 min
Jun 4, 2:11 PM CDTSpecial Weather StatementEWXMedina49 min
Jun 4, 2:20 PM CDTSpecial Weather StatementEWXKendall40 min
Jun 4, 2:34 PM CDTSpecial Weather StatementEWXUvalde26 min
Jun 4, 2:37 PM CDTSevere Thunderstorm WarningEWXBandera, Medina38 min
Jun 4, 2:46 PM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr, Medina, Uvalde3 hr
Jun 4, 2:57 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde33 min
Jun 4, 3:12 PM CDTSpecial Weather StatementEWXBexar, Medina63 min
Jun 4, 3:27 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde11 min
Jun 4, 3:28 PM CDTFlash Flood Warning Considerable damage threatEWXBandera, Medina, Uvalde3 hr
Jun 4, 3:55 PM CDTSpecial Weather StatementEWXFayette65 min
Jun 4, 3:58 PM CDTSpecial Weather StatementEWXMedina47 min
Jun 4, 4:19 PM CDTSevere Thunderstorm WarningEWXFrio, Medina41 min
Jun 4, 4:32 PM CDTSpecial Weather StatementEWXBandera43 min
Jun 4, 4:55 PM CDTSevere Thunderstorm WarningEWXFrio, Medina45 min
Jun 4, 5:06 PM CDTSpecial Weather StatementEWXMedina39 min
Jun 4, 5:28 PM CDTAreal Flood AdvisoryEWXReal, Uvalde3 hr
Jun 4, 5:34 PM CDTSpecial Weather StatementEWXUvalde56 min
Jun 4, 5:39 PM CDTSpecial Weather StatementEWXAtascosa51 min
Jun 4, 6:15 PM CDTSpecial Weather StatementEWXAtascosa45 min
Jun 4, 6:22 PM CDTSpecial Weather StatementEWXUvalde38 min
Jun 4, 6:58 PM CDTSpecial Weather StatementEWXUvalde47 min

Nearby

Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.